REAL

A new look at Finsler connections and special Finsler manifolds

Szilasi, József and Vincze, Csaba (2000) A new look at Finsler connections and special Finsler manifolds. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 16 (2). pp. 33-63. ISSN 0866-0174

[img]
Preview
Text
amapn16_5.pdf

Download (472kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 29 Jan 2024 09:28
Last Modified: 29 Jan 2024 09:28
URI: http://real.mtak.hu/id/eprint/186490

Actions (login required)

Edit Item Edit Item